# SDR R61A20090109

- Difficulty date: December 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 11,367 hours, 8,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40112
- Part serial: EA0035
- Condition: Unlaced
- Location: Emergency Exit
- Part time: 14,074 hours, 10,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS WRITE-UP WAS GENERATED WHILE A/C WAS OUT OF SERVICE FOR IT'S HEAVY CHECK INSPECTION.  MX REPORTED THE R-2 EMERGENCY EVAC SLIDE LACING BECAME UNRAVELED.  MAINTENANCE REMOVED AND REPLACED THE R-2 SLIDE PER EMB AMM.
